experiencing ephedrine sideffects!!
- 08-31-2008, 11:26 PM
experiencing ephedrine sideffects!!
Recently I developed a cold and I start upping my dose of ephedrine that i was using for my ecy stack. I took a total of 125mg in 1 day. I built up a tolerenance to ephedrine and I thought I could handle this but then I as soon as I started using a otc ashtma inhaler that contained epinephrine. Not knowing that this was the same chemical as ephedrine my heart beat dramatically increased. I stop taking it and It has calmed down since but I am still aware of my heartbeat. Its been 2 days already and I don't know if I just obsesse with my heart now or what but I can always feel my heart beating now.
On another side not I am also finishing up a h-drol cycle.
Please someone help me!
- 08-31-2008, 11:30 PM
I'd stop both the cycle and lower your E dose considerably.
Have you checked your BP?
- 08-31-2008, 11:36 PM
I have quit the ephedrine
do you think its anxiety attack for weeks use of ephedrine?
no I haven't I just found the blood pressure monitor and about to do it right now
08-31-2008, 11:38 PM
08-31-2008, 11:44 PM
I did workout that day my heart rate increased N I'm scared that might have damaged my heart muscle some how and thats where most my anxiety comes from
how likely do you think that is?
08-31-2008, 11:48 PM
08-31-2008, 11:51 PM
yeah i wanted to go tommorow but it is a holiday =(
im just hoping its all gone by tommorow
09-01-2008, 04:11 AM
You're taking a considerably high dose. Try to veer off and get down to no higher than 50mg daily. Even at that dosage, some of the same side effects will be produced. By in large, though, they will in a lesser extent.
Side Effects: Common side effects include increased body temperature, sweating, dry mouth and tremors. Higher doses may cause dizziness, restlessness, anxiety, and insomnia.
Risks: Users who are sensitive to ephedrine or who take high doses may experience potentially-serious health risks, including abnormally high blood pressure, breathing difficulties, and rapid, irregular heartbeat. These effects may be accompanied by confusion and paranoia. An amphetamine-like psychosis has also been linked to chronic abuse of high-dose levels of the drug.
09-01-2008, 03:21 PM
yeah my heart seems to be slowing down finally
but im off to the doctor today since im developing asthma from the cold i have
09-01-2008, 08:46 PM
went to the urgent care today for my cold and heart problems. I had an ekg test and the doctor told me it was normal and asked if i suffer from anxiety. So I'm start to think i have a mild case of anxiety going on
09-01-2008, 08:50 PM
09-01-2008, 09:48 PM
no its pretty much going away
i think i was over reacting way to much n coming off of weeks of ephedrine use it esculated my anxiety perhaps.
but yeah he just prescribed meds for my cold like antibiotic asthma inhaler and cough medicine
09-01-2008, 11:23 PM
yeah same thing happened to me last year and i ended up goin to the ER cuz i was havin chest pains and stuff... after an EKG and heart scan i found out it was just an anxiety attack from takin too much ephedrine and caffeine while studying
09-02-2008, 02:12 AM
09-02-2008, 12:00 PM
i used 50-75mg a day for a couple months straight and then when school started getting heavy and i had a 630AM class i was popping 50mg in the morning along with 400mg of caffeine pills
Then i'd drink a large coffee on the way to class and throughout class and another one after, and usually pop another E around 9 or so
It started out like you where i build a huge tolerance, and then it was where i just felt stressed all the time, and little things bothered me.... then one day while i was trying to cram for an exam i started gettin pain in my chest and shoulder and instantly thought heart attack and freaked out... thought i was dying and went to the ER and stuff, but it was just panic attack
Turns out it was mostly in my head but i had pretty bad anxiety for about 2 months afterwards and a few more attacks all which i blame on abusing the stims
However it's been about a year and i'm back using ephedrine again when needed and just not abusing like b4... no problems since last year
09-02-2008, 01:02 PM
thanks for sharing your story
yeah imma just lay off all kinds of stims for a few weeks including the yohimbine
09-02-2008, 02:45 PM
09-02-2008, 03:37 PM
09-02-2008, 10:10 PM
Yohimbine is known for causing panic attacks in some people. I'd bet that coupled with the high dose of E was your problem.
09-04-2008, 08:41 PM
Stop everything, eat healthy, drink your vitamins..and work out light until you get better? Just my opinion.
Similar Forum Threads
- By Bfaber in forum AnabolicsReplies: 4Last Post: 12-01-2008, 03:01 PM
- By yokingupsick in forum SupplementsReplies: 1Last Post: 11-23-2008, 12:13 AM
- By Dwight Schrute in forum Forum Suggestions and NewsReplies: 21Last Post: 09-08-2008, 08:47 AM
- By keater824 in forum SupplementsReplies: 1Last Post: 03-25-2007, 08:38 PM